## **IFCC - YS FORUM**

"Post-pandemic situation and Current Trends in Lab Medicine-Meeting the Future" South Korea, Seoul -June 25<sup>th</sup> to 26<sup>th</sup>, 2022







## PROGRAMME





## DAY 1: June 25, 2022

Registrations

## Session 1 – <u>Register here</u>

•	08:30am -	09:00am	KST

- 09:00am 09:15am KST OPENING CEREMO with the participation of
  - Prof Khosrow Adeli, IFCC President
  - o Prof Tomris Ozben, FORUM Consultant
- 09:15am 11:15am KST SESSION 1 (2.0 hrs)

### Theme:

The future transformation of Lab Medicine in a Time of «Disruptive Innovations»

Coordinators:

Ashlin Rampul and Udara Senarathne

• 11:15 – 11:30 TEA BREAK (15 mins)

	Workflow	Presentations	Speakers
	Presentations related to the theme	Healthcare & Medical Laboratory- Gateway of Major Transformations	Tara Rolić (HR)
ΟΝΥ		Changing Lab Environment- Perspective from Young Scientist	Mohammed Al Haddad (PS)
s)		Role of Lab Professionals in Clinical settings – bench to bedside	Yunika Puspa Devi (ID)
of	IFCC-TF-YS activity related with the topic	Webinars Series	
	Training on a soft skill/personal competency related to this theme/discussion	Cost effective implementation of innovative technologies - Point of care vs total laboratory testing	Ashlin Rampul (ZA)
		Integrating information technology to laboratory	Udara Senarathne (LK)





# DAY 1: June 25, 2022

## Session 2 – <u>Register here</u>

11:30am - 1:30pm KST
SESSION 2 (2.0 hrs)

### Theme:

Training in our profession worldwide and networking.

### **Coordinators:**

Claudia Imperiali and Giulia Sancesario

13:30 - 14:00 LUNCH TIME (30 mins)

Workflow	Presentations	Speakers
Presentations related to the theme	Global survey results	Claudia Imperiali (ES)
	Education & Training transformation in digital era 4.0	Josep Miquel Bauça (ES)
	Harmonization in education (idea) curriculum	Udara Senarathne (LK)
	Laboratory role in Humanitarian missions	Elodie Lebredonchel (FR)
IFCC-TF-YS activity related with the topic	Networking with IFCC, Lab-Surfing programme, PSEP, Webinars, Capillary program, MediGames	
Job Opportunities for Clinical Chemistry	Working in 1. Research 2. Hospital (University, State, Private, etc) 3. Private Lab-corporate 4. Industry 5. Start up	
Science excursion: virtual visit of a lab/presentation by a YS of the structure of its lab, or of a specific activity	Virtual visit – example of implementation of innovative technologies or reorganization after the pandemic.	





# DAY 1: June 25, 2022

Session 3

## FOR ON-SITE PARTICIPANTS ONLY

• 2:00pm – 6:00pm KST		
-----------------------	--	--

Lab visit organized together with the local organizing committee

(Dr. Yeo-Min Yun (Secretary General of COC) and Prof Junghan Song (Chairman, Congress Organizing Committee)

• EVENING - SOCIAL GATHERING & KNOWING EACH OTHER

	Time	Schedule	Remark
	14:00	Meet at COEX, in front of the main entrance (North Gate)	
		Transportation	About 40~50min.
,	15:00-16:00	Green Cross Laboratories (GCLabs) Visit	[Green Cross Laboratories] GC Biopharma, 107 Ihyeon-ro 30- beongil, Giheung-gu, Yongin-si, Gyeonggi-do (303 Bojeong-dong, Giheung-gu, Yongin-si, Gyeonggi-do)
		Transportation	About 20min
	16:30-17:30	Seoul National University Bundang Hospital Lab Visit	[Seoul National University Bundang Hospital] 82, Gumi-ro 173 Beon-gil, Bundang-gu, Seongnam-si, Gyeonggi-do 13620
		Transportation	About 40~50min.
	18:30	COEX	





# DAY 2: June 26, 2022

## Session 4 – <u>Register here</u>

•	08:30am - 10:30am KST

SESSION 4 (2.0 hrs)

<u>Theme:</u>

"Laboratory Management, Leadership & Teamwork"

**Coordinators:** 

Santiago Fares Taie

10:30 - 10:45 COFFEE BREAK (15 mins)

Workflow	Presentations	Speakers
Presentations related to the theme	"Leadership & Team Development: Success Together"	Tamar Ramishvili (GE)
	Young Scientist: Career prospect, research, and networking	Othaniel Philip Balisan (PH)
	Practical knowledge and skills management- Sedef Yenice	Sedef Yenice (TR)
	How to lead a lab from a person who became a chief one year ago	Prasenjit Mitra (IN)
IFCC-TF-YS activity related with the topic	Mentorship Programme	
Training on a soft skill/personal competency related to this theme/discussion	Time Management Tips for Young Lab Scientists	Intan W. Masfufa (ID)
Science excursion: virtual visit of a lab/presentation by a YS of the structure of its lab, or of a specific activity	Virtual visit – focus on team working.	





# DAY 2: June 26, 2022

Session 5 – <u>Register here</u>

• 10:45am – 12:45am KST

SESSION 5 (2.0 hrs)

### Theme:

"Empowering Evidence Base Medicine thought Clinical laboratory Research - Best Practices for Today's Laboratory Scientists"

### **Coordinators:**

Intan W. Masfufa and Udara Senarathne

 12:45 - 13:00 SESSION 7: Closing Ceremony

Workflow	Presentations	Speakers
Presentations related to the theme	Dos and Dont's of Clinical Laboratory Research	Sean Campbell (US)
	Green labs	Tomris Ozben (TR)
	Challenges from a Clinical Lab Research	Miklós Fagyas (HU)
	Selecting a topic for your research to make an actual impact in your institution	Antigoni Poulopoulou (GR)
IFCC-TF-YS activity related with the topic	TF-YS research guide	
Training on a soft skill/personal competency related to this theme/discussion	Protocol writing: a Secret to be Productive in Research	Mundllamudi Prasad (IN)





## **GENERAL INFORMATION**

#### VENUE

COEX Korea World Trade Center, <u>Room 205 /F2</u> 159 Samseong-Dong, Gangnam-Gu, 135-731 Seoul, Korea Website: https://www.coexcenter.com/

### TRANSPORTATION

FROM AIRPORT TO COEX Currently the airport limo bus services are not available. IFCC FORUM participants must use the subway or taxi.

### <u>TAXI</u>

• Approximately 60min - KRW 55,000 (standard) KRW 90,000 (deluxe)

#### **SUBWAY**

KRW 4,250 from Incheon International Airport Station (Incheon Airport Railroad) to: Gimpo Airport Station, transfer to subway line 9 > Bongeunsa Station Approximately 111min; Hongik Univ. Station, transfer to subway line 2 > Samseong Station - Approximately 101min

#### **VISA**

The government of South Korea temporarily suspended its visa waiver agreement with several countries in response to the ongoing COVID-19 pandemic. It will be lifted once the South Korean government considers it is safe to do so. Please check the below link to find the updated regulations for your country. https://www.koreaonlinevisa.com/

#### **COVID REQUIREMENTS**

at entrance and before and after coming to Korea, please refer to: http://www.seoul2022.org/loadpage/info/covid-19

#### **CERTIFICATE**

A certificate of attendance will be sent via email to attendees after the FORUM.